CaltechAUTHORS
  A Caltech Library Service

Browse by Eprint ID

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 1.

López Ortega, A. and Scovazzi, G. (2011) A geometrically-conservative, synchronized, flux-corrected remap for arbitrary Lagrangian–Eulerian computations with nodal finite elements. Journal of Computational Physics, 230 (17). pp. 6709-6741. ISSN 0021-9991. http://resolver.caltech.edu/CaltechAUTHORS:20110805-140928406

This list was generated on Tue Jun 27 19:17:53 2017 PDT.